About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 248717, 7 pages
http://dx.doi.org/10.1155/2013/248717
Research Article

Stability and Uniform Boundedness in Multidelay Functional Differential Equations of Third Order

Department of Mathematics, Faculty of Sciences, Yüzüncü Yıl University, 65080 Van, Turkey

Received 11 February 2013; Accepted 18 April 2013

Academic Editor: Tonghua Zhang

Copyright © 2013 Cemil Tunç and Melek Gözen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cemil Tunç and Melek Gözen, “Stability and Uniform Boundedness in Multidelay Functional Differential Equations of Third Order,” Abstract and Applied Analysis, vol. 2013, Article ID 248717, 7 pages, 2013. doi:10.1155/2013/248717